Open Access
Translator Disclaimer
1996 Variational elliptic problems at double resonance
P. C. Carrião, J. V. Gonçalves, J. C. de Pádua
Differential Integral Equations 9(2): 295-303 (1996).

Abstract

We apply variants of the Mountain Pass Lemma without the (PS)-condition as developed by M. Schechter to the study of Semilinear Dirichlet Problems at Double Resonance.

Citation

Download Citation

P. C. Carrião. J. V. Gonçalves. J. C. de Pádua. "Variational elliptic problems at double resonance." Differential Integral Equations 9 (2) 295 - 303, 1996.

Information

Published: 1996
First available in Project Euclid: 3 May 2013

zbMATH: 0846.35047
MathSciNet: MR1364049

Subjects:
Primary: 35J65
Secondary: 35D05 , 35J20

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.9 • No. 2 • 1996
Back to Top